10.1002/(sici)1096-9853(199911)23:13<1631::aid-nag60>3.0.co;2-q
Doi:
10.1002/(sici)1096-9853(199911)23:13<1631::aid-nag60>3.0.co;2-q
Title:
Green's functions in layered poroelastic half-spaces
Author: Pan, E.
Year: 1999
Month: 11
Volume: 23
Issue: 13
First_page: 1631
Last_page: 1653
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 3de70fa520360cc5b66c58f69631fe75
Filesize: 156559
Timeadded: 2014-08-31 21:52:23
Journalid: 9917
Original Link: https://www.wenrao.com/i/33zcZk2HxcGntDW7R
相关文献